Sous-espaces invariants dans les espaces de Banach
Séminaire Bourbaki : vol. 1979/80, exposés 543-560, Séminaire Bourbaki, no. 22 (1981), Talk no. 549, p. 95-111
@incollection{SB_1979-1980__22__95_0,
     author = {Beauzamy, Bernard},
     title = {Sous-espaces invariants dans les espaces de Banach},
     booktitle = {S\'eminaire Bourbaki : vol. 1979/80, expos\'es 543-560},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {22},
     year = {1981},
     note = {talk:549},
     pages = {95-111},
     zbl = {0458.47002},
     mrnumber = {636519},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1979-1980__22__95_0}
}
Beauzamy, B. Sous-espaces invariants dans les espaces de Banach, in Séminaire Bourbaki : vol. 1979/80, exposés 543-560, Séminaire Bourbaki, no. 22 (1981), Talk no. 549, pp. 95-111. http://www.numdam.org/item/SB_1979-1980__22__95_0/

[1] C. Apostol, C. Fdias, D. Voiculescu, Some results on non quasi-triangular operators, IV, Revue Roumaine Math. Pures et Appl., 18 (1973), 487-514. | Zbl 0264.47007

[2] C. Apostol, C. Foias, D. Voiculescu, On the norm closure of nilpotents II, Revue Roumaine Math. Pures et Appl., 19, (1974), 549-557. | MR 417828 | Zbl 0289.47012

[3] A. Atzmon, Operators which are annihilated by analytic functions and invariant subspaces, à paraître à Acta Math. | MR 558090 | Zbl 0449.47007

[4] B. Beauzamy, Sous-espaces invariants de type fonctionnel dans les espaces de Banach, à paraître à Acta Math. | MR 571478 | Zbl 0438.47005

[5] C.A. Berger, Sufficiently high powers of hyponormal operators have rationally invariant subspaces, J. of Integral Equations and Operator Theory, vol. 1, n° 3, (1978), 444-447. | MR 511979 | Zbl 0416.47010

[6] N. Bourbaki, Théories spectrales, Hermann, Paris, 1967.

[7] S. Brown, Some invariant subspaces for subnormal operators, à paraître au J. of Int. Equ. and Operator Theory. | Zbl 0416.47009

[8] S. Brown, B. Chevreau, C. Pearcy, Contractions with rich spectrum have invariant subspaces, J. of Operator Theory, 1 (1979), 123-136. | MR 526294 | Zbl 0449.47003

[9] I. Colojoara, C. Foias, General Spectral Theory, Gordon and Breach, 1968. | MR 394282

[10] N. Dunford, J.T. Schwartz, Linear Operators, New-York, 1971.

[11] P. Enflo, On the Invariant subspace problem in Banach spaces, à paraître. | Zbl 0663.47003

[12] C.K. Fong, E. Nordgren, M. Radjabalipour, H. Radjavi, P. Rosenthal, Extensions of Lomonossov's invariant subspace theorem, Acta Sc. Math. Szejed, 41 (1979), 55-62. | MR 534499 | Zbl 0413.47004

[13] H. Kim, C. Pearcy, A. Shields, Rank one commutators and hyperinvariant subspaces, Michigan Math. J., 23, (1976), 235-243. | MR 463943 | Zbl 0346.47026

[14] J.I. Ljubic, V.I. Macaev, On operators with separable spectrum, American Math. Soc. Translations (traduit du russe) : 2- 47 (1965), 89-129.

[15] V.I. Lomonossov, Invariant subspaces for operators commuting with a compact operator, Funk. Anal. i Prilozen, 7 (1973), 55-56. | Zbl 0293.47003

[16] Séminaire BOURBAKI, 1953/54, n° 85, décembre 1953. L'existence de sous-espaces stables, par R. Pallu De La Barrière, d'après J. Wermer. | Numdam | Zbl 0168.11502

[17] B. Sz-Nagy, C. Foias, Harmonic Analysis of Operators on Hilbert space, Akademiai Kiado - Budapest, 1970. | MR 275190 | Zbl 0201.45003

[18] J. Wermer, The existence of Invariant subspaces, Duke Math. J., 19 (1952), 615-622. | MR 50799 | Zbl 0047.35806